# SDR JJBA201904030014

- Difficulty date: March 30, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 34,644 hours, 22,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SERVICE DOOR THRESHOLD. REMOVED AND REPLACED SERVICE DOOR THRESHOLD. CORROSION FOUND TO BE LEVEL 2
